Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rashes Related To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hi could this rash be HIV related

Can you please tell me if you believe that this rash I have could be related to HIV? It has been a month since a possible exposure....and for 2 days I have had this little bumps all over my legs and a bit on my arms that are really itchy. They are...
Michael Shernoff, M.S.W.

Response from Michael Shernoff, M.S.W.

Psychotherapist and Author
I am not a doctor and can not give you a medical opinion. It is best if you would go consult a physician in person for him or her to be able to diagnose what might be going on.Michael Shernoff, MSW Read more »

Sudden appearance of body rash - HIV related?

I was diagnosed with HIV about 7 years ago. I have been relatively healthy and have never been... Read more »

Is this rash hiv related?

I was married for 7 years only to find out that my husband cheated several times and had... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
AIDS InfoNet

Women and HIV

...men. On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss... Read more »
AIDSinfo

An Overview of Rescriptor (Delavirdine)

...with its desired effects, delavirdine can cause some unwanted effects. Serious side effects of this medicine include severe skin rash accompanied by blisters, fever, joint or muscle pain, redness and swelling of the eyes, sores in the mouth, and... Read more »
AIDSinfo

An Overview of Lexiva (Fosamprenavir, Telzir)

...disappear with continued use of the medicine. Less serious side effects of this medicine include depression, diarrhea, mild skin rash, nausea, numbness of the hands or feet, numbness of the mouth or lips, stomach pain, unusual sense of taste,... Read more »
Connect With Others

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...Hi all, 1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure. However,I have been getting 1-3 slight itchy small bumps(1mm) Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

RASH

Posted by Anonymous, 3 Replies
...Well here I am worrying about HIV. My exposure was oral I suck a guy he did not cum. So sometime latter I get a sunburn on my face. No big deal right? Well my Read more »

Very scared about a rash. can someone respond?

Posted by Anonymous, 1 Reply
...i was performing anal sex (i was the insertive partner) and the condom broke on the side. But if this were a rash related to hiv wouldn't it have shown up earlier? i'm really scared now and i almost want to cry. if this rash doesn't go away very... Read more »